Alert archive / Wisconsin / Gale Warnings in 2013

Gale Warning 13, NWS Milwaukee, WI

April 18, 2013

NWS Milwaukee, WI issued this gale warning at Apr 18, 2013, 10:23 AM CDT. It took effect at Apr 19, 2013, 2:00 AM CDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 18, 2013, 10:23 AM CDT (15:23 UTC)
In effect from
Apr 19, 2013, 2:00 AM CDT
Expired
Apr 19, 2013, 7:00 PM CDT
In force
17 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WHUS73 KMKX 181523
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1023 AM CDT THU APR 18 2013

...GALES EXPECTED LATER TONIGHT AND FRIDAY...

.LOW PRESSURE WILL TRACK ACROSS FAR SOUTHEAST WISCONSIN INTO THE
NORTHERN GREAT LAKES TONIGHT. THIS WILL RESULT IN WINDS SHIFTING
TO THE WEST TO SOUTHWEST...AND BECOMING VERY WINDY. WIND GUSTS TO
GALE FORCE ARE EXPECTED LATE TONIGHT AND FRIDAY.

LMZ643>646-182330-
/O.NEW.KMKX.SC.Y.0047.130419T0300Z-130419T0700Z/
/O.UPG.KMKX.GL.A.0007.130419T0900Z-130420T0000Z/
/O.NEW.KMKX.GL.W.0013.130419T0700Z-130420T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1023 AM CDT THU APR 18 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 AM
CDT FRIDAY...
...GALE WARNING IN EFFECT FROM 2 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 7 PM CDT FRIDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 2 AM CDT FRIDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATER
  THIS EVENING. WINDS INCREASING TO 15 TO 25 KNOTS...WITH FREQUENT
  GUSTS TO 35 KNOTS LATER TONIGHT. WEST WINDS 15 TO 25 KNOTS WITH
  GUSTS TO 35 KNOTS FOR FRIDAY.

* WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT AND FRIDAY...BUT
  MUCH HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
8 follow-up statements
486 
WHUS73 KMKX 182112
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 PM CDT THU APR 18 2013

...DENSE FOG THROUGH EARLY EVENING...
...GALES EXPECTED LATER TONIGHT AND FRIDAY...

.LOW PRESSURE WILL TRACK ACROSS SOUTHERN WISCONSIN INTO THE
NORTHERN GREAT LAKES TONIGHT AND FRIDAY. LIGHT WINDS AND A MOIST
AIRMASS THROUGH EARLY EVENING WILL LEAD TO AREAS OF DENSE FOG OVER
THE LAKE. LATER THIS EVENING...WINDS WILL SHIFT TO THE
SOUTHWEST...AND TO THE WEST FRIDAY...AND BECOME VERY WINDY. WIND
GUSTS TO GALE FORCE ARE EXPECTED LATER TONIGHT AND FRIDAY.

LMZ643>646-190515-
/O.NEW.KMKX.MF.Y.0004.130418T2112Z-130419T0300Z/
/O.CON.KMKX.SC.Y.0047.130419T0300Z-130419T0700Z/
/O.CON.KMKX.GL.W.0013.130419T0700Z-130420T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
412 PM CDT THU APR 18 2013

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 2 AM CDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. A GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 PM CDT
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 2 AM CDT FRIDAY. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATER
  THIS EVENING. WINDS INCREASING TO 15 TO 25 KNOTS...WITH FREQUENT
  GUSTS TO 35 KNOTS LATER TONIGHT. WEST WINDS TO 30 KNOTS WITH
  FREQUENT GUSTS TO 35 KNOTS FOR FRIDAY.

* WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT THROUGH FRIDAY
  NIGHT...BUT MUCH HIGHER TOWARD OPEN WATER. WAVES SUBSIDING LATER
  FRIDAY NIGHT.

* VISIBILITY: DOWN TO 1/4 MILE THROUGH EARLY THIS EVENING...THEN
  INCREASING AS WINDS BECOME GUSTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
586 
WHUS73 KMKX 182150
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
450 PM CDT THU APR 18 2013

...DENSE FOG THROUGH EARLY EVENING...
...GALES EXPECTED LATER TONIGHT AND FRIDAY...

.LOW PRESSURE WILL TRACK ACROSS SOUTHERN WISCONSIN INTO THE
NORTHERN GREAT LAKES TONIGHT AND FRIDAY. LIGHT WINDS AND A MOIST
AIRMASS THROUGH EARLY EVENING WILL LEAD TO AREAS OF DENSE FOG
OVER THE LAKE. LATER THIS EVENING...WINDS WILL SHIFT TO THE
SOUTHWEST...AND TO THE WEST FRIDAY...AND BECOME VERY WINDY. WIND
GUSTS TO GALE FORCE ARE EXPECTED LATER TONIGHT AND FRIDAY.

LMZ643>646-190600-
/O.CON.KMKX.MF.Y.0004.000000T0000Z-130419T0300Z/
/O.EXT.KMKX.SC.Y.0047.130419T0000Z-130419T0700Z/
/O.CON.KMKX.GL.W.0013.130419T0700Z-130420T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
450 PM CDT THU APR 18 2013

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM CDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 PM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM CDT FRIDAY.
A GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 PM CDT FRIDAY. A
DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATER
  THIS EVENING. WINDS INCREASING TO 15 TO 25 KNOTS...WITH FREQUENT
  GUSTS TO 35 KNOTS LATER TONIGHT. WEST WINDS TO 30 KNOTS WITH
  FREQUENT GUSTS TO 35 KNOTS FOR FRIDAY.

* WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT THROUGH FRIDAY 
  NIGHT...BUT MUCH HIGHER TOWARD OPEN WATER. WAVES SUBSIDING 
  LATER FRIDAY NIGHT. 

* VISIBILITY: DOWN TO 1/4 MILE THROUGH EARLY THIS EVENING...THEN 
  INCREASING AS WINDS BECOME GUSTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
194 
WHUS73 KMKX 182220
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
520 PM CDT THU APR 18 2013

...SMALL CRAFT ADVISORY THROUGH LATE EVENING...
...GALES EXPECTED LATER TONIGHT AND FRIDAY...

.LOW PRESSURE WILL TRACK ACROSS SOUTHERN WISCONSIN INTO THE
NORTHERN GREAT LAKES TONIGHT AND FRIDAY. INITIAL LIGHT WINDS AND
A MOIST AIRMASS THROUGH LATE THIS AFTERNOON WILL LEAD TO AREAS OF
DENSE FOG OVER THE LAKE. THEN BY EARLY EVENING ...WINDS WILL
SHIFT TO THE SOUTHWEST...AND TO THE WEST FRIDAY...AND BECOME VERY
WINDY. WIND GUSTS TO GALE FORCE ARE EXPECTED LATER TONIGHT AND
FRIDAY.

LMZ643>646-190630-
/O.CON.KMKX.MF.Y.0004.000000T0000Z-130419T0300Z/
/O.CON.KMKX.SC.Y.0047.130419T0000Z-130419T0700Z/
/O.CON.KMKX.GL.W.0013.130419T0700Z-130420T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
520 PM CDT THU APR 18 2013

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 PM CDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 PM CDT FRIDAY. A
DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CDT
FRIDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH BRIEF GUSTS TO 35 KNOTS
  THIS EVENING. WINDS INCREASING TO 30 KNOTS...WITH FREQUENT
  GUSTS TO 35 KNOTS LATER TONIGHT. WEST WINDS TO 30 KNOTS WITH
  FREQUENT GUSTS TO 35 KNOTS FOR FRIDAY.

* WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT THROUGH FRIDAY 
  NIGHT...BUT MUCH HIGHER TOWARD OPEN WATER. WAVES SUBSIDING 
  LATER FRIDAY NIGHT. 

* VISIBILITY: DOWN TO 1/4 MILE THROUGH EARLY THIS EVENING...THEN 
  INCREASING AS WINDS BECOME GUSTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
663 
WHUS73 KMKX 190220
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
920 PM CDT THU APR 18 2013

...GALES EXPECTED TONIGHT AND FRIDAY...

.LOW PRESSURE WILL EXIT CENTRAL WISCONSIN AND MOVE ACROSS THE
NORTHERN GREAT LAKES TONIGHT AND FRIDAY. SOUTHWEST BRISK SOUTHWEST
WINDS WILL BECOME WEST FRIDAY...AND BECOME VERY WINDY. WIND GUSTS
TO GALE FORCE ARE EXPECTED TONIGHT AND FRIDAY.

LMZ643>646-191030-
/O.CAN.KMKX.MF.Y.0004.000000T0000Z-130419T0300Z/
/O.CON.KMKX.SC.Y.0047.000000T0000Z-130419T0700Z/
/O.CON.KMKX.GL.W.0013.130419T0700Z-130420T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
920 PM CDT THU APR 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 PM CDT FRIDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE DENSE FOG ADVISORY. A GALE WARNING REMAINS IN EFFECT FROM
2 AM TO 7 PM CDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 2 AM CDT FRIDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH BRIEF GUSTS TO 35 KNOTS
  THIS EVENING. WINDS INCREASING TO 30 KNOTS...WITH FREQUENT GUSTS
  TO 35 KNOTS LATER TONIGHT. WEST WINDS TO 30 KNOTS WITH FREQUENT
  GUSTS TO 35 KNOTS FOR FRIDAY.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT AND CONTINUING THROUGH
  FRIDAY NIGHT...BUT HIGHER TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
022 
WHUS73 KMKX 190859
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
359 AM CDT FRI APR 19 2013

...WESTERLY GALES TODAY...

.WESTERLY GALES WILL PREVAIL TODAY AS STRONG LOW PRESSURE SLOWLY
MOVES ACROSS THE NORTHERN GREAT LAKES. THE WINDS WILL SLOWLY
DECREASE TONIGHT AS THE LOW MOVES FARTHER AWAY AND HIGH PRESSURE
APPROACHES FROM THE WEST. A SMALL CRAFT ADVISORY WILL LIKELY BE
NEEDED TONIGHT AFTER THE GALE WARNING EXPIRES. 

LMZ643>646-191700-
/O.CON.KMKX.GL.W.0013.000000T0000Z-130420T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
359 AM CDT FRI APR 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS: SOUTHWEST UP TO 25 KNOTS TURNING WEST THIS MORNING. WIND
  GUSTS UP TO 35 KNOTS. 

* WAVES: 2 TO 4 FEET...BUT HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.


&&

$$
MG

WWW.WEATHER.GOV/MKX
024 
WHUS73 KMKX 191428
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 AM CDT FRI APR 19 2013

...WESTERLY GALES TODAY...

.WESTERLY GALES TO 35 KNOTS WILL PREVAIL TODAY AS STRONG LOW
PRESSURE SLOWLY MOVES ACROSS THE NORTHERN GREAT LAKES. THE WINDS
WILL SLOWLY DECREASE TONIGHT AS THE LOW MOVES FARTHER AWAY AND
HIGH PRESSURE APPROACHES FROM THE WEST. A SMALL CRAFT ADVISORY
WILL BE NEEDED TONIGHT AFTER THE GALE WARNING EXPIRES.

LMZ643>646-192230-
/O.CON.KMKX.GL.W.0013.000000T0000Z-130420T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
928 AM CDT FRI APR 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS: SOUTHWEST GALES TO 35 KNOTS.

* WAVES: 2 TO 5 FEET...HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
168 
WHUS73 KMKX 192006
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
306 PM CDT FRI APR 19 2013

...WESTERLY GALES THROUGH EARLY EVENING...

.WESTERLY GALES TO 35 KNOTS WILL DIMINISH BY EARLY EVENING AS
STRONG LOW PRESSURE MOVES OFF TO THE NORTHEAST. WINDS WILL REMAIN
BRISK OVERNIGHT. ONCE THE GALE WARNING EXPIRES...A SMALL CRAFT
ADVISORY WILL BE ISSUED AND WILL LIKELY RUN THROUGH ABOUT 7 AM
SATURDAY. HIGH PRESSURE WILL BUILD OVER THE AREA ON SATURDAY
BRINGING MUCH LOWER WINDS BY AFTERNOON. 

LMZ643>646-200000-
/O.CON.KMKX.GL.W.0013.000000T0000Z-130420T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
306 PM CDT FRI APR 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS: SOUTHWEST GALES TO 35 KNOTS...DIMINISHING TO 15 TO 20
  KNOTS OVERNIGHT. 

* WAVES: 2 TO 5 FEET...HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
006 
WHUS73 KMKX 200001
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
701 PM CDT FRI APR 19 2013

...BRISK WINDS AND HIGH WAVES TONIGHT...

.STRONG LOW PRESSURE WILL CONTINUE TO MOVE AWAY FROM THE REGION
TONIGHT. A TIGHT PRESSURE GRADIENT WILL SLOWLY RELAX DURING THE
NIGHT...ALLOWING FOR BRISK WEST TO NORTHWEST WINDS TO SLOWLY
WEAKEN. HIGH WAVES WILL LINGER TOWARD THE OPEN WATERS.

LMZ643>646-200815-
/O.EXP.KMKX.GL.W.0013.000000T0000Z-130420T0000Z/
/O.NEW.KMKX.SC.Y.0048.130420T0001Z-130420T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
701 PM CDT FRI APR 19 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SATURDAY...
...GALE WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT
SATURDAY. THE GALE WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. 

* WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS...WITH FREQUENT GUSTS TO
  30 KNOTS THIS EVENING. WINDS DIMINISHING TO 15 TO 20 KNOTS AFTER
  MIDNIGHT.

* WAVES: 2 TO 5 FEET...HIGHEST TOWARD THE OPEN WATERS. WAVES
  SUBSIDING BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Apr 18, 5:00 AM CDT, 5 hours 23 minutes earlier.

Area forecast discussion, Apr 18, 5:00 AM CDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 AM CDT THU APR 18 2013

.SHORT TERM...

TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM

BEST ELEVATED INSTABILITY AND HEAVIEST RAINFALL HAS STAYED OVER IL
DURING THE OVERNIGHT AND EXPECT THIS SCENARIO TO CONTINUE AS THE
50-60 KT LLJ LIFTS NEWD FROM IL INTO MI. THE INVERTED TROUGH OVER
ERN IA AND WRN WI WILL SHIFT EAST ACROSS SRN WI THIS AM AND THEN
ANOTHER ROUND OF CYCLOGENESIS OVER NRN IL OR SRN WI AS THE UPPER
TROUGH APPROACHES FROM THE PLAINS. THE LOW WILL DEEPEN THE MOST
AFTER IT LIFTS TO THE NE TOWARD THE NRN GREAT LAKES. A LARGE DRY
SLOT WILL THEN FOLLOW FOR TNT WITH LITTLE ADDITIONAL PCPN. THE UPPER
TROUGH AXIS WILL THEN APPROACH THE WRN CWA BY FRI AM WITH INCREASED
SATURATION AND BETTER CHANCES OF LIGHT SNOW.

ADDITIONAL RAINFALL AMOUNTS FOR TODAY WILL RANGE FROM 0.40 INCHES IN
THE FAR NW CWA TO JUST UNDER AN INCH IN SE WI. OVERALL THE NRN CWA
HAS ESCAPED THE HEAVY RAINS...SO ANY RIVERS THAT HAVE THEIR
HEADWATERS IN THIS AREA WILL NOT FLOOD AS BADLY AS FIRST THOUGHT.
NEW RIVER FORECASTS THAT INCLUDE THE LESSER RAIN TOTALS WILL BE
ISSUED LATER THIS MORNING.

FRIDAY...FORECAST CONFIDENCE MEDIUM TO HIGH.

SURFACE LOW PRESSURE CENTERED OVER CENTRAL UPPER MICHIGAN WILL
GRADUALLY SHIFT INTO EASTERN ONTARIO LATE IN THE DAY. THE SLOW
MOVEMENT IS IN RESPONSE TO THE UPPER LOW CLOSING OFF AND BECOMING
NEGATIVELY TILTED OVER LAKE SUPERIOR...AND THE SURFACE LOW
OCCLUDING. COLD AIR WILL SLOWLY MOVE INTO SOUTHERN WI ON THE BACK
SIDE OF THIS SYSTEM.

THE PRECIP SHIELD WITHIN THE DEFORMATION ZONE WILL BE QUITE
EXPANSIVE. MODELS SHOW STRONG 700-300MB Q-VECTOR CONVERGENCE OVER
MUCH OF WI FRIDAY MORNING...ALONG WITH STEEP LOW LEVEL LAPSE RATES
AND CYCLONIC FLOW ALOFT. FORECAST TEMPERATURE PROFILES SHOW A
SHALLOW LAYER RIGHT AROUND FREEZING AT THE GROUND...BUT BELOW
FREEZING TEMPS JUST ABOVE ON FRIDAY MORNING. THE NAM IS COLDER THAN
THE GFS AND ECMWF. MOISTURE WILL BE SHALLOW...SO IT IS POSSIBLE THAT
WE SEE DRIZZLE INSTEAD OF RAIN OR SNOW FOR SOME OF THE TIME. ONLY A
LIGHT DUSTING OF SNOW AT BEST FOR THE WEST HALF OF THE FORECAST
AREA.

BY MIDDAY FRIDAY...SURFACE TEMPS WILL BE ABOVE FREEZING...AND ANY
MIXED PRECIP WILL TRANSITION BACK TO RAIN. IT WILL BE A CHILLY DAY
WITH HIGHS ONLY IN THE UPPER 30S AND LOWER 40S.

ANOTHER CONCERN FOR FRIDAY WILL BE THE GUSTY WEST WINDS DUE TO THE
TIGHT PRESSURE GRADIENT OVERHEAD. GUSTS UP TO 35 MPH WILL BE LIKELY
WITH EFFICIENT MIXING OF HIGHER WINDS AT AROUND 5000 FEET DOWN TO
THE SURFACE. SUSTAINED WINDS UP TO 25 MPH WITH GUSTS OVER 35 MPH ARE
LIKELY. EXPECTING WINDS TO REMAIN BELOW WIND ADVISORY CRITERIA...BUT
IT WILL BE CLOSE.

PRECIP CHANCES TAPER OFF SIGNIFICANTLY EARLY FRIDAY EVENING WITH
LOSS OF DAYTIME HEATING/INSTABILITY...AS DRY AIR AND HIGH PRESSURE
MOVE INTO THE REGION.

.LONG TERM...

SATURDAY AND SUNDAY...FORECAST CONFIDENCE MEDIUM TO HIGH.

SURFACE HIGH PRESSURE AND UPPER LEVEL RIDGING WILL DRIFT OVERHEAD ON
SATURDAY...BRINGING LIGHT WINDS AND SUNSHINE. A LAKE BREEZE IS
EXPECTED BY EARLY SATURDAY AFTERNOON. MAX TEMPS WILL ONLY REACH THE
MID 40S NEAR THE LAKE...BUT UPPER 40S WELL INLAND.

CLOUDS WILL BEGIN TO MOVE IN SAT NIGHT AND OVERSPREAD THE AREA ON
SUNDAY AS LOW PRESSURE APPROACHES FROM THE PLAINS. ISENTROPIC LIFT
AND WEAK WARM AIR ADVECTION WILL BRING LIGHT RAIN CHANCES TO SOUTH
CENTRAL WI ON SUNDAY. BEST CHANCE FOR PRECIP WILL BE INLAND FROM THE
LAKE SINCE THERE WILL BE QUITE A BIT OF DRY AIR ON EASTERLY WINDS
EATING AWAY AT IT.

GFS SHOWS PRECIP CHANCES FOR SOUTHERN WI SUN NIGHT/MON MORNING WHILE
THE ECMWF IS DRY.

MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM.

AN UPPER TROUGH WILL DEVELOP AND BECOME MORE AMPLIFIED DURING THE
FIRST HALF OF THE WEEK OVER THE CENTRAL US. SEVERAL SHORTWAVES WILL
MOVE THROUGH WI AHEAD OF THIS UPPER TROUGH AND BRING MORE ROUNDS OF
RAIN TO THE REGION. THE BEST CHANCE FOR RAIN LOOKS LIKE MONDAY NIGHT
THROUGH TUESDAY MORNING. RAIN MAY TRANSITION TO SNOW BY TUE NIGHT.
IT ONLY LOOKS LIKE MINOR SNOW AMOUNTS AT THIS TIME.

&&

.AVIATION/12Z TAFS/...ROUNDS OF SHOWERS AND ISOLATED THUNDERSTORMS
WILL CONTINUE TODAY AS LOW PRESSURE MOVES ACROSS THE REGION. IFR
CIGS OR LESS WILL PREVAIL WITH VSBYS MAINLY RANGING FROM 2-5 MILES.
SWLY WINDS AND A DRY SLOT WILL REDUCE THE CHANCES FOR RAIN AND
IMPROVE THE VSBYS. CIGS WILL SLOWLY RISE TO 1.0-2.0 KFT.

&&

.MARINE...A GALE WATCH IS IN EFFECT LATE TONIGHT AND FRIDAY AS
SOUTHWEST TO WEST WINDS INCREASE DUE TO STRONG LOW PRESSURE OVER THE
NORTHERN GREAT LAKES. WEST WINDS UP TO 20 TO 25 KNOTS AND GUSTS TO
35 KNOTS ARE EXPECTED. HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS
OF LAKE MI.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...GALE WATCH FROM LATE TONIGHT THROUGH FRIDAY EVENING FOR
     LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
FRIDAY THROUGH WEDNESDAY...MRC
Hazardous weather outlook, Apr 18, 5:25 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
525 AM CDT THU APR 18 2013

WIZ046-047-051-052-056>060-062>072-191030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
525 AM CDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A SLOW MOVING LOW PRESSURE SYSTEM WILL CONTINUE TO BRING SHOWERS
AND ISOLATED THUNDERSTORMS TO THE AREA TODAY. ADDITIONAL RAINFALL
OF ONE HALF TO JUST UNDER ONE INCH IS EXPECTED. THE AREAL FLOOD
WATCH CONTINUES INTO FRIDAY MORNING DUE TO THE RISING RIVERS AND
RURAL FLOODING IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN AREAL FLOOD WATCH IS IN EFFECT THROUGH FRIDAY MORNING. A
NUMBER OF RIVERS AND STREAMS ACROSS SOUTHERN WISCONSIN WILL RISE
ABOVE FLOOD STAGE. FLOODING WILL CONTINUE OVER THE WEEKEND AND
INTO NEXT WEEK FOR MANY RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED OVER THE NEXT SEVEN DAYS.
HEAVY RAINFALL REPORTS OR FLOODING REPORTS ARE APPRECIATED.

LMZ643>646-191030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
525 AM CDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TODAY. A GALE
WATCH IS IN EFFECT FOR LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A GALE WATCH IS IN EFFECT ON FRIDAY DUE TO BRISK AND GUSTY WEST
WINDS THAT WILL DEVELOP IN RESPONSE TO STRONG LOW PRESSURE OVER THE
NORTHERN GREAT LAKES.

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Apr 18, 7:03 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 NW WATERFORD          42.77N 88.23W
04/18/2013  M2.49 INCH       RACINE             WI   TRAINED SPOTTER

            24-HR RAIN TOTAL AS OF 7 AM CDT.

&&

ET
Local storm report, Apr 18, 7:17 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
717 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 WSW RACINE            42.72N 87.82W
04/18/2013  M2.63 INCH       RACINE             WI   TRAINED SPOTTER

            24 HOUR RAIN TOTAL.

&&

ET
Local storm report, Apr 18, 8:13 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
813 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 NE WAUKESHA           43.02N 88.22W
04/18/2013  M2.10 INCH       WAUKESHA           WI   TRAINED SPOTTER

            RAINFALL TOTAL SINCE 2 PM CDT WEDNESDAY

0800 AM     HEAVY RAIN       WEST ALLIS              43.01N 88.03W
04/18/2013  M2.62 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            RAINFALL TOTAL FOR PAST 24 HOURS

&&

ET
Local storm report, Apr 18, 8:21 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
821 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HEAVY RAIN       ENE HARTFORD            43.32N 88.39W
04/18/2013  M0.97 INCH       WASHINGTON         WI   TRAINED SPOTTER

            SINCE 1030 AM CDT WED.

&&

MBK
Local storm report, Apr 18, 9:01 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
901 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       1 N WIND POINT          42.80N 87.77W
04/18/2013  M2.25 INCH       RACINE             WI   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL

&&

ET
Local storm report, Apr 18, 9:02 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
902 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       KENOSHA                 42.58N 87.82W
04/18/2013  M2.93 INCH       KENOSHA            WI   TRAINED SPOTTER

            24 HR RAINFALL TOTAL

&&

ET

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 8:06 PM CDTSmall Craft AdvisoryMKX8 hr
Apr 17, 9:23 PM CDTRiver Flood WarningMKXJefferson6 days
Apr 17, 9:23 PM CDTRiver Flood WarningMKXLafayette48 hr
Apr 17, 9:23 PM CDTRiver Flood WarningMKXOzaukee24 hr
Apr 17, 9:23 PM CDTRiver Flood WarningMKXGreen7 days
Apr 17, 9:23 PM CDTRiver Flood WarningMKXMilwaukee43 hr
Apr 17, 9:23 PM CDTRiver Flood WarningMKXRacine68 hr
Apr 17, 9:23 PM CDTRiver Flood WarningMKXSheboygan24 hr
Apr 17, 9:23 PM CDTRiver Flood WarningMKXRock44 hr
Apr 17, 9:33 PM CDTRiver Flood WatchMKXRacine18 hr
Apr 18, 4:18 AM CDTGale WatchMKX6 hr
Apr 18, 5:56 AM CDTRiver Flood WarningMKXSauk4 hr
Apr 18, 5:56 AM CDTRiver Flood WarningMKXSauk4 hr
Apr 18, 5:56 AM CDTRiver Flood WarningMKXRacine53 hr
Apr 18, 10:04 AM CDTRiver Flood WarningMKXRacine5 days
Apr 18, 10:21 AM CDTRiver Flood WarningMKXMilwaukee11 hr
Apr 18, 10:23 AM CDTSmall Craft AdvisoryMKX16 hr
Apr 18, 4:12 PM CDTMarine Dense Fog AdvisoryMKX5 hr
Apr 18, 5:15 PM CDTRiver Flood WarningMKXRock28 hr

Nearby

Gale Warnings in Wisconsin, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.